“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 103
School of Mathematics
  Title:   On halvings of the 2-(10,3,8) design
  Author(s): 
1.  Z. Eslami
2.  G. B. Khosrovshahi
3.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: J. Statist. Plann. Inference
  Vol.:  86
  Year:  2000
  Pages:   411-419
  Supported by:  IPM
  Abstract:
In this paper, we classify all non-isomorphic LS[2](2,3,10) with non-trivial automorphism group. Rigid large sets are also enumerated. Consequently, all simple 2-(10,3,4) designs are classified and enumerated in the same sense.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right